# SDR R61A2022080400477

- Difficulty date: July 19, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N237JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 34,436 hours, 21,624 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Part number: 17065639005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR LOWER BEAM HAS CORROSION IN FWD SLIDE FITTING CUTOUT. REMOVED AND REPLACED AFT SERVICE DOOR LOWER BEAM REF EMB SRM 51-40-08.
